# SDR DALA2015102806539

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 5R AT BS 1309.  A NEW SECTION OF THE LONGERON AND SPLICES WAS INSTALLED IAW SRM 51-30-2, 51-30-5 AND 53-02, FIG. 18.
